A friend of mine has been on 15 mg. of temazepam for 2 weeks & is already out, so what kind of withdrawals can she except and is blurry vision one of the withdrawal symptoms?
Hi, even after just a couple of weeks of regular use of Temazepam, you can suffer quite severe withdrawal symptoms. I don't know the circumstances but i would highly recommend the patient returning to the doctor to get another prescription. Either to continue treatment or to do a gradual taper... is this an option?
- Temazepam Information for Consumers
- Temazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Temazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 May 2013 • 2 answers
Updated 13 Dec 2014 • 1 answer
Updated 21 Mar 2015 • 3 answers
Updated 20 Oct 2015 • 1 answer
Updated 23 Jan 2018 • 1 answer